MathSciNet Relay Station
MathSciNet bibliographic data
MR36314 30.0X
Macintyre, A. J.; Rogosinski, W. W. Extremum problems in the theory of analytic functions. Acta Math. 82, (1950). 275–325.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement